Alert archive / Utah / Flash Flood Warnings in 2010

Flash Flood Warning 52, NWS Salt Lake City, UT

August 19, 2010Emery County, Wayne County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Aug 19, 2010, 1:25 PM MDT for Emery County, Wayne County, Utah. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2010, 1:25 PM MDT (19:25 UTC)
Expired
Aug 19, 2010, 4:30 PM MDT
In force
3 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Flood severity
None

Counties Emery County, UT, Wayne County, UT

The radar

The Grand Junction radar (KGJX), 216 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 2:30 PM MDTFLASH FLOOD15 N Hanksville, UTLITTLE WILDHORSE CANYON FLASHED PRODUCING FLOOD IN CANYON ESTIMATED 10 FEET DEEP. ALSO WASHED OUT ROADS AT TRAILHEAD IN MULTIPLE AREAS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 65 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 7.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2010-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2010-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

626 
WGUS55 KSLC 191925
FFWSLC
UTC015-055-192230-
/O.NEW.KSLC.FF.W.0052.100819T1925Z-100819T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
125 PM MDT THU AUG 19 2010

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL EMERY COUNTY IN UTAH...
  NORTH CENTRAL WAYNE COUNTY IN UTAH...

* UNTIL 430 PM MDT

* AT 112 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM A THUNDERSTORM OVER GOBLIN VALLEY STATE PARK. 
RADAR ESTIMATES THAT UP TO AN INCH OF RAIN HAS FALLEN OVER THE AREA. 
IN ADDITION...PARK RANGERS REPORT THAT CAMPGROUNDS IN THE AREA HAVE 
EXPERIENCED FLOODING. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GOBLIN
  VALLEY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3855 11080 3869 11058 3848 11032 3835 11057

$$

SCHOENING
2 follow-up statements
368 
WGUS75 KSLC 192103
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
303 PM MDT THU AUG 19 2010

UTC015-055-192230-
/O.CON.KSLC.FF.W.0052.000000T0000Z-100819T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE UT-EMERY UT-
303 PM MDT THU AUG 19 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR SOUTH
CENTRAL EMERY AND NORTH CENTRAL WAYNE COUNTIES...

AT 254 PM MDT...STATE PARK RANGERS FROM GOBLIN VALLEY STATE PARK 
REPORTED PONDING OF WATER INSIDE THE PARK...IN ADDITION TO FLOWING 
WATER COMING OUT OF LITTLE WILDHORSE CANYON AND OTHER SLOT CANYONS 
NORTH OF THE PARK.

UP TO 1 INCH OF PRECIPITATION HAS FALLEN OVER THE AREA...WHICH IS 
HIGHLY SUSCEPTIBLE TO FLASH FLOODING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GOBLIN VALLEY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3855 11080 3869 11058 3848 11032 3835 11057

$$

MCINERNEY
095 
WGUS75 KSLC 192228
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
428 PM MDT THU AUG 19 2010

UTC015-055-192233-
/O.EXP.KSLC.FF.W.0052.000000T0000Z-100819T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE UT-EMERY UT-
428 PM MDT THU AUG 19 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 430 PM MDT FOR SOUTH 
CENTRAL EMERY AND NORTH CENTRAL WAYNE COUNTIES...INCLUDING GOBLIN 
VALLEY STATE PARK...

A FLASH FLOOD OCCURRED IN LITTLE WILD HORSE CANYON...WITH WATER 
ESTIMATED AT 10 FEET DEEP.  SEVERAL AREA ROADS HAVE BEEN WASHED OUT. 
RUNOFF FROM EARLIER PRECIPITATION HAS DIMINISHED GREATLY AND RIVER 
AND STREAM LEVELS ARE DECREASING. THEREFORE THE FLASH FLOOD WARNING 
HAS BEEN ALLOWED TO EXPIRE. MONITOR NOAA WEATHER RADIO OR LOCAL 
TELEVISION OR RADIO FOR THE LATEST WEATHER INFORMATION.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3855 11080 3869 11058 3848 11032 3835 11057

$$

ALCOTT/MCINERNEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 9:52 AM MDT, 3 hours 33 minutes earlier.

Area forecast discussion, Aug 19, 9:52 AM MDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
952 AM MDT THU AUG 19 2010

.SYNOPSIS...A MOIST AND UNSTABLE AIRMASS WILL REMAIN OVER THE AREA
TODAY. CONDITIONS WILL DRY FROM THE NORTHWEST THIS AFTERNOON
THROUGH TONIGHT. A SOUTHWEST FLOW WILL REDEVELOP FRIDAY AND
PERSIST THROUGH THE WEEKEND WITH A GRADUAL INCREASE IN MOISTURE.

&&

.DISCUSSION...WIDESPREAD RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS
ARE CURRENTLY OCCURRING ACROSS NORTHERN UTAH. ANOTHER AREA OF
SHOWERS WITH EMBEDDED THUNDERSTORMS IS MOVING ACROSS WEST CENTRAL
UTAH AT THIS TIME. UPDATED ZONES TO ADJUST POPS IN WEST CENTRAL
UTAH AND SKY GRIDS THROUGH THIS AFTERNOON. ALSO DECREASED HIGH
TEMPS ACROSS NORTHWEST UTAH.

A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE NORTH FORK OF THE
VIRGIN RIVER. CURRENT HYDROGRAPH ON THE VIRGIN RIVER AT SPRINGDALE
IS AT 300 CFS...WHICH IS DOWN FROM THE PEAK OF 1523 CFS AROUND 645
AM. BARRING ADDITIONAL PRECIPITATION IN THE DRAINAGE...THE VIRGIN
RIVER SHOULD CONTINUE TO FALL THROUGH THE MORNING HOURS.

SPC SREF GUIDANCE INDICATES AN AREA OF ENHANCED INSTABILITY WILL
DEVELOP ACROSS SOUTHERN UTAH THIS AFTERNOON...WITH MLCAPE VALUES
NEAR OR ABOVE 500 J/KG. EFFECTIVE SHEAR VALUES NEAR 30 KTS ARE
EXPECTED ACROSS SOUTHWESTERN UTAH. AM CONCERNED MODELS ARE
UNDERESTIMATING THE DEGREE OF STABILITY IN ASSOCIATION WITH THE
RAIN-COOLED AIR/CLOUD COVER ACROSS SOUTHERN UTAH. 12Z NAM BUFR
SOUNDING FOR SGU INDICATE CIN WILL RAPIDLY DECREASE THIS
AFTERNOON. GIVEN INSTABILITY..SHEAR..AND AMPLE
MOISTURE...THUNDERSTORM DEVELOPMENT IS LIKELY ACROSS SOUTHERN UTAH
THIS AFTERNOON. A FLASH FLOOD WATCH IS OUT FOR THIS AREA.

&&

.AVIATION...WINDS ARE EXPECTED TO BE LIGHT AND VARIABLE THROUGH THIS
MORNING AT KSLC WITH ANY SHOWER ACTIVITY HAVING THE GREATEST
INFLUENCE ON WIND DIRECTION AND SPEED. A 40 PERCENT CHANCE EXISTS
THAT SHOWERS AND/OR SHORT LIVED THUNDERSTORMS WILL IMPACT THE
TERMINAL BETWEEN 16 AND 1730Z. SHOWER/THUNDERSTORM IMPACT POTENTIAL
WILL DECREASE TO 20 PERCENT AFTER 20Z.

&&

.FIRE WEATHER...MID/HIGH LEVEL TROUGH MOVING ACROSS NORTHERN UTAH
THIS MORNING WILL MOVE INTO NORTHEAST UTAH BY THIS AFTERNOON. BROAD
AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT MOST OF
NORTHERN UTAH NORTH OF I-80 THROUGH EARLY THIS AFTERNOON. GENERAL
WETTING RAINS OF 0.10 TO 0.30 OF AN INCH ARE EXPECTED. A DRIER WEST
NORTHWEST FLOW WILL DEVELOP IN THE WAKE OF THIS SYSTEM ACROSS THE
NORTH THIS AFTERNOON WHILE DEEP MOISTURE WILL LINGER OVER THE
SOUTHWEST THROUGH THIS EVENING AND OVER SOUTH CENTRAL AND EASTERN
PORTIONS INTO FRIDAY.

A BROAD TROUGH DEVELOPING OVER THE WEST COAST THIS WEEKEND WILL
BRING A STRONGER SOUTHWEST FLOW ALOFT ACROSS THE GREAT BASIN THIS
WEEKEND. SOUTHWESTERLY FLOW WILL INCREASE SIGNIFICANTLY OVER WESTERN
VALLEYS ON SATURDAY. WILL LIKELY BE ISSUING A RED FLAG WATCH THIS
AFTERNOON FOR SATURDAY FOR LOW RH AND GUSTY WINDS ACROSS SOME
WESTERN VALLEYS. MOISTURE RETURNS RAPIDLY BY SUNDAY SO EVERYWHERE
EXCEPT PERHAPS THE EXTREME NORTHWEST WILL HAVE TOO HIGH OF RH FOR
CRITICAL FIRE WEATHER CONDITIONS.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING FOR
     UTZ012>014-016-019>021-517-518.

WY...NONE.
&&

PUBLIC...KRUSE
FIRE WEATHER...STRUTHWOLF
AVIATION...STRUTHWOLF

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 19, 5:16 AM MDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
516 AM MDT THU AUG 19 2010

UTZ001>016-019>021-517-518-WYZ021-201200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
516 AM MDT THU AUG 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND FAR SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A MOIST AIRMASS REMAINS IN PLACE ACROSS THE OUTLOOK AREA TODAY.
THIS WILL GENERATE SHOWERS AND THUNDERSTORMS ONCE AGAIN. THESE
WILL TAPER OFF FROM THE NORTHWEST THIS AFTERNOON THROUGH THE
EVENING THEN END.

SOME OF THE THUNDERSTORMS WILL PRODUCE HEAVY RAIN AND LOCAL FLASH
FLOODING IS POSSIBLE ACROSS ABOUT THE SOUTHERN HALF OF THE AREA
THROUGH MID EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SOUTHWEST FLOW WILL REDEVELOP ACROSS THE OUTLOOK AREA FRIDAY AND
CONTINUE THROUGH THE WEEKEND. THE AIRMASS WILL BE MOSTLY DRY
FRIDAY THEN GRADUALLY MOISTEN UP SATURDAY AND SUNDAY.

ANOTHER PACIFIC SYSTEM WILL PASS TO THE NORTH MONDAY. THIS WILL DRY
OUT THE NORTH AGAIN WHILE MOISTURE WILL REMAIN ACROSS THE SOUTH
THROUGH MID WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Local storm report, Aug 19, 8:12 AM MDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
812 AM MDT THU AUG 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLASH FLOOD      10 NNE SPRINGDALE       37.32N 112.93W
08/19/2010                   WASHINGTON         UT   PARK/FOREST SRVC

            FLASH FLOOD REPORTED ON THE NORTH FORK OF THE VIRGIN,
            WITH LOGS AND DEBRIS FLOWING DOWN THE RIVER.

&&

HOSENFELD
Local storm report, Aug 19, 10:01 AM MDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1001 AM MDT THU AUG 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     TSTM WND GST     1 ESE DUGWAY            40.23N 112.73W
08/18/2010  M59.00 MPH       TOOELE             UT   MESONET

            ENGLISH VILLAGE MESONET SITE

1235 AM     TSTM WND GST     20 E CALLAO             39.90N 113.34W
08/19/2010  M60.00 MPH       TOOELE             UT   MESONET

            FISH SPRINGS MESONET SITE

&&

CRK
Local storm report, Aug 19, 1:02 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
102 PM MDT THU AUG 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLASH FLOOD      1 SE DRAPER             40.49N 111.85W
08/19/2010                   SALT LAKE          UT   EMERGENCY MNGR

            8 TO 10 HOMES DAMAGED BY FLASH FLOODING AND DEBRIS FLOW
            FROM CORNER CANYON BURN SCAR.

&&

CRK
Special weather statement, Aug 19, 1:10 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
110 PM MDT THU AUG 19 2010

UTZ004-008-010-015-192000-
SOUTHERN WASATCH FRONT UT-WASATCH MOUNTAINS SOUTH OF I-80 UT-WASATCH
PLATEAU/BOOK CLIFFS UT-WEST CENTRAL UTAH UT-
110 PM MDT THU AUG 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JUAB AND CENTRAL
UTAH COUNTIES UNTIL 200 PM MDT...

AT 100 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 5 MILES NORTHWEST OF PAYSON...MOVING EAST AT 15
MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   SALEM...
   SPANISH FORK AND  PROVO...
   SPRINGVILLE...
   MAPLETON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4023 11132 3981 11153 3981 11200 4025 11174
TIME...MOT...LOC 1910Z 259DEG 13KT 4010 11174

CONGER
Special weather statement, Aug 19, 1:14 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
114 PM MDT THU AUG 19 2010

UTZ013-192000-
SAN RAFAEL SWELL UT-
114 PM MDT THU AUG 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EMERY AND
NORTHEASTERN WAYNE COUNTIES UNTIL 200 PM MDT...

AT 108 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTHEAST OF HANKSVILLE...MOVING EAST AT
35 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS EAST OF GOBLIN VALLEY
  RURAL NORTHEASTERN WAYNE COUNTY...
  RURAL SOUTHEASTERN EMERY COUNTY...

OFFICIALS AT GOBLIN VALLEY STATE PARK REPORTED WINDS UP TO 50 MPH
AND VERY HEAVY RAINFALL.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3844 11001 3841 11000 3842 11051 3869 11052
      3870 11008 3867 11008 3865 11003 3861 11002
      3861 10998 3851 10999 3850 11003 3847 10999
TIME...MOT...LOC 1913Z 270DEG 29KT 3851 11037

CRK

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 6:40 PM MDTSpecial Weather StatementSLCIron65 min
Aug 19, 4:23 AM MDTFlash Flood WarningSLCWashington7 hr
Aug 19, 11:17 AM MDTAreal Flood AdvisorySLCDavis, Salt Lake, Tooele, Utah, Weber3 hr
Aug 19, 11:44 AM MDTFlash Flood WarningSLCSalt Lake2 hr
Aug 19, 12:04 PM MDTFlash Flood WarningSLCEmery, Sevier, Wayne3 hr
Aug 19, 12:14 PM MDTAreal Flood AdvisorySLCSalt Lake3 hr
Aug 19, 12:36 PM MDTFire Weather WatchSLC26 hr
Aug 19, 12:45 PM MDTAreal Flood AdvisorySLCJuab, Utah2 hr
Aug 19, 1:07 PM MDTFlash Flood WarningSLCGarfield, Wayne3 hr
Aug 19, 1:10 PM MDTSpecial Weather StatementSLCUtah50 min
Aug 19, 1:14 PM MDTSpecial Weather StatementSLC46 min
Aug 19, 1:18 PM MDTSevere Thunderstorm WarningSLCEmery, Wayne27 min
Aug 19, 1:28 PM MDTSevere Thunderstorm WarningSLCGarfield47 min
Aug 19, 1:43 PM MDTSevere Thunderstorm WarningSLCEmery, Wayne17 min
Aug 19, 1:48 PM MDTFlash Flood WarningSLCGarfield3 hr
Aug 19, 2:13 PM MDTSpecial Weather StatementSLCGarfield47 min
Aug 19, 2:47 PM MDTSevere Thunderstorm WarningSLCGarfield28 min
Aug 19, 3:10 PM MDTSevere Thunderstorm WarningSLCGarfield50 min
Aug 19, 3:34 PM MDTSpecial Weather StatementSLCBeaver41 min
Aug 19, 3:36 PM MDTFlash Flood WarningSLCGarfield, Kane4 hr
Aug 19, 3:40 PM MDTSpecial Weather StatementSLCSan Juan35 min
Aug 19, 3:59 PM MDTSevere Thunderstorm WarningSLCGarfield, San Juan46 min
Aug 19, 4:46 PM MDTSpecial Weather StatementSLC44 min
Aug 19, 4:52 PM MDTSevere Thunderstorm WarningSLCGarfield, Kane, San Juan24 min

Nearby

Flash Flood Warnings in Utah, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.